# SDR SWAA2023060144180

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY AFT BULKHEAD SUPPORT AT STA 500D; RBL 15 & 23; WL 156.<[01] FOUND TO NO ALLOWABLE LIMITS PER B 737-700 SRM 53-00-53-1A-2;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED BULKHEAD SUPPORT PER 51-40-02;[04] AFTER FURTHER INVESTIGATION FOUND TO BE ALLOWABLE TO REPAIR PER B737-700 SRM53-30-08-1A-1 FIGURE 103 DATEIL A-A;[05] ACCOMPLISHED STEPS 1;2;[06] VERIFIED CORRECTIVE ACTION 3-5;[07] TREATED AREAS IAW SOPM 20-42-01 AND PRIMED IAW SRM 51-20-01 OK TO PAINT;[08] VERIFIED CORRECTIVE ACTION 7 OK TO PAINT;[09] PAINTED AREA PER AMM 737-700 51-21-00;[10] OK TO INSTALL.;[11] VERIFIED CORRECTIVE ACTION 10 AND MEASUREMENT TABLE OK TO INSTALL GIVEN;[12] INSTALLED FORWARD CARGO BAY AFT BULKHEAD SUPPORT AT STA 500D; WL 156 I.A.W SRM 51-40-02-0G-0 AND DWG 143A9481.;[13] VERIFIED CORRECTIVE ACTION 12;[14] JOB COMPLETE
